Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 141, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Nov 2, 2016, 5:14 PM CDT for DeWitt County, McLean County, Illinois. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 2, 2016, 5:14 PM CDT (22:14 UTC)
- Expired
- Nov 2, 2016, 6:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties DeWitt County, IL, McLean County, IL
The radar
The Lincoln radar (KILX), 48 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 2, 5:30 PM CDT | HAIL 1 | Downs, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.2 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1533 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
913 WUUS53 KILX 022214 SVRILX ILC039-113-022300- /O.NEW.KILX.SV.W.0141.161102T2214Z-161102T2300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 514 PM CDT WED NOV 2 2016 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN MCLEAN COUNTY IN CENTRAL ILLINOIS... NORTH CENTRAL DE WITT COUNTY IN CENTRAL ILLINOIS... * UNTIL 600 PM CDT * AT 513 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM THE NORTHWEST SIDE OF NORMAL TO NEAR WAYNESVILLE...MOVING SOUTHEAST AT 30 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * SEVERE THUNDERSTORMS WILL BE NEAR... BLOOMINGTON AROUND 520 PM CDT. HEYWORTH AROUND 525 PM CDT. WAPELLA AROUND 530 PM CDT. DOWNS AROUND 535 PM CDT. LE ROY AROUND 555 PM CDT. OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE BLOOMINGTON AIRPORT...MORAINE VIEW STATE PARK...ELLSWORTH...DE WITT...HOLDER AND SHIRLEY. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 39 BETWEEN MILE MARKERS 0 AND 2. INTERSTATE 55 BETWEEN MILE MARKERS 146 AND 168. INTERSTATE 74 BETWEEN MILE MARKERS 123 AND 152. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4049 8866 4015 8878 4029 8916 4058 8910 TIME...MOT...LOC 2213Z 293DEG 26KT 4052 8907 4028 8912 HAIL...1.00IN WIND...<50MPH $$ GEELHART
2 follow-up statements
647
WWUS53 KILX 022235
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
535 PM CDT WED NOV 2 2016
ILC039-113-022300-
/O.CON.KILX.SV.W.0141.000000T0000Z-161102T2300Z/
MCLEAN-DE WITT-
535 PM CDT WED NOV 2 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTH CENTRAL MCLEAN AND NORTH CENTRAL DE WITT COUNTIES...
AT 534 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR THE BLOOMINGTON AIRPORT TO HEYWORTH...MOVING
EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. AT 515 PM...NICKEL SIZE HAIL WAS REPORTED
ON THE FAR WEST SIDE OF BLOOMINGTON...AND ONE INCH HAIL WAS
REPORTED NEAR DOWNS AROUND 530 PM.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THESE SEVERE STORMS WILL BE NEAR...
DOWNS AROUND 540 PM CDT.
LE ROY AROUND 555 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MORAINE VIEW STATE PARK...ELLSWORTH...DE WITT AND HOLDER.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 138 AND 152.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4049 8866 4015 8878 4027 8898 4051 8894
TIME...MOT...LOC 2234Z 289DEG 26KT 4047 8892 4030 8895
HAIL...1.00IN
WIND...<50MPH
$$
GEELHART769
WWUS53 KILX 022255
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
555 PM CDT WED NOV 2 2016
ILC039-113-022304-
/O.EXP.KILX.SV.W.0141.000000T0000Z-161102T2300Z/
MCLEAN-DE WITT-
555 PM CDT WED NOV 2 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MCLEAN AND NORTH
CENTRAL DE WITT COUNTIES WILL EXPIRE AT 600 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
LINCOLN.
A SEVERE THUNDERSTORM WARNING CONTINUES FOR EAST CENTRAL MCLEAN
COUNTY UNTIL 630 PM.
LAT...LON 4049 8866 4015 8878 4027 8898 4051 8894
TIME...MOT...LOC 2254Z 293DEG 26KT 4042 8876 4025 8879
$$
GEELHARTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 2, 2:44 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Nov 2, 2:44 PM CDT, 2 hours 30 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 244 PM CDT Wed Nov 2 2016 .SHORT TERM...(This evening through Thursday) ISSUED AT 239 PM CDT Wed Nov 2 2016 Latest surface map showing the main low pressure center further west toward Kansas, with a secondary low starting to organize near Quincy. The warm front continues to arc just north of our forecast area roughly along the I-80 corridor, with the trailing cold front southwest through Kansas City. Clusters of thunderstorms have tracked across the northern and northeast CWA so far, with more widespread convection just ahead of the cold front and moving into west central Illinois, where CAPE's have increased to around 500-1000 J/kg. The earlier convection has kept the northern CWA largely in the 60s and lower 70s, while upper 70s to near 80 degrees prevail south of I-72. Greatest rain chances continue to be this evening as this line of storms pushes east across the state, with lingering rain mainly across the south half of the CWA after midnight. Storms so far have pulsed up at times with sub-severe hail, and this will likely be the general trend into early evening. The front itself should sweep through most of the forecast area by about 4 am Thursday, but some showers will linger over the far southeast until this front exits. Clearing trend will push from northwest-southeast on Thursday as high pressure starts to build east from the Plains. Temperatures will be cooler than today, but still well above seasonal normals. with highs mainly in the mid-upper 60s. && .LONG TERM...(Thursday night through Wednesday) ISSUED AT 239 PM CDT Wed Nov 2 2016 A sprawling surface high and at least weak upper-level ridging will dominate the weather pattern across central and southeast Illinois through Monday. This pattern is conducive to dry conditions and continued above normal temperatures. A significant upper-level wave is expected to top the mean ridge across the lower 48 states early next week. This wave is forecast to push a weak cold front through the forecast area Monday night into Tuesday. This front is likely to be accompanied by a few showers and possibly a thunderstorm, but a lack of available moisture should keep the precipitation to a minimum. Quiet and slightly cooler conditions will follow the front heading into midweek. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1238 PM CDT Wed Nov 2 2016 Convection starting to shift east of the TAF sites at midday, but more thunderstorms are developing near the Iowa/Missouri border and will be a factor for central Illinois TAF sites generally in the 21Z-03Z time frame. Some MVFR visibilities/ceilings will occur with the stronger storms initially. Once the storms pass, a cold front will follow, and bring more widespread ceilings down into low MVFR or IFR range much of the night. These should lift toward early to mid morning Thursday. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Geelhart LONG TERM...Bak AVIATION...Geelhart
Hazardous weather outlook, Nov 2, 3:03 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 303 PM CDT WED NOV 2 2016 ILZ027>031-036>038-040>043-047>051-031100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 303 PM CDT WED NOV 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY EVENING. AS STORMS MOVE THROUGH THE AREA AHEAD OF A COLD FRONT...A FEW WILL BE CAPABLE OF PRODUCING BRIEF DAMAGING WIND GUSTS...AS WELL AS SOME HAIL AND HEAVY DOWNPOURS. THE STORMS SHOULD BE ON A WEAKENING TREND BY LATE EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...PRIMARILY THROUGH 8 PM. ILZ044>046-052>057-061-031100- CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT- SHELBY-VERMILION- 303 PM CDT WED NOV 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVENING AHEAD OF A COLD FRONT. WHILE THEY MAY PRODUCE SOME GUSTY WINDS AND HAIL... SEVERE WEATHER IS CURRENTLY NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-031100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 303 PM CDT WED NOV 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE THIS EVENING AHEAD OF A COLD FRONT...WITH THE STORMS DIMINISHING AFTER MIDNIGHT. THEY ARE CURRENTLY NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GEELHART
In the hours before
Local storm report, Nov 2, 4:10 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
410 PM CDT WED NOV 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL HANNA CITY 40.69N 89.79W
11/02/2016 M1.25 INCH PEORIA IL MESONET
&&
25Local storm report, Nov 2, 4:20 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
420 PM CDT WED NOV 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM HAIL PEORIA INTERNATIONAL AI 40.67N 89.68W
11/02/2016 M1.00 INCH PEORIA IL EMERGENCY MNGR
&&
25Local storm report, Nov 2, 4:42 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
442 PM CDT WED NOV 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL NORTH PEKIN 40.62N 89.62W
11/02/2016 M0.88 INCH TAZEWELL IL FIRE DEPT/RESCUE
NICKEL SIZE HAIL COVERING THE GROUND
0428 PM HAIL GROVELAND 40.61N 89.53W
11/02/2016 M1.00 INCH TAZEWELL IL EMERGENCY MNGR
0430 PM HAIL MORTON 40.61N 89.47W
11/02/2016 M0.75 INCH TAZEWELL IL NWS EMPLOYEE
0430 PM TSTM WND GST MORTON 40.61N 89.47W
11/02/2016 E50.00 MPH TAZEWELL IL NWS EMPLOYEE
0435 PM TSTM WND GST 1 W MORTON 40.61N 89.49W
11/02/2016 M53.00 MPH TAZEWELL IL EMERGENCY MNGR
0435 PM HAIL 1 E MORTON 40.61N 89.45W
11/02/2016 M1.50 INCH TAZEWELL IL TRAINED SPOTTER
&&
25Special weather statement, Nov 2, 4:43 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
443 PM CDT WED NOV 2 2016
ILZ041-042-047-048-050-051-022215-
MORGAN-CASS-SANGAMON-MASON-MENARD-LOGAN-
443 PM CDT WED NOV 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR LOGAN...SANGAMON...SOUTHEASTERN
MASON...MENARD...NORTHEASTERN MORGAN AND SOUTHEASTERN CASS COUNTIES
UNTIL 515 PM CDT...
AT 443 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM SAN JOSE TO NEAR LITERBERRY. MOVEMENT WAS EAST
AT 40 MPH.
WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...LINCOLN...MASON CITY...CHATHAM...ALEXANDER...AUBURN...
SHERMAN...ROCHESTER...RIVERTON...PETERSBURG...ATHENS...MOUNT
PULASKI...WILLIAMSVILLE...NEW BERLIN...ASHLAND...DIVERNON...PLEASANT
PLAINS...GREENVIEW...LOAMI AND SAN JOSE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 155 BETWEEN MILE MARKERS 0 AND 7.
INTERSTATE 55 BETWEEN MILE MARKERS 81 AND 135.
INTERSTATE 72 BETWEEN MILE MARKERS 71 AND 116.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4032 8964 4019 8914 4008 8914 3954 8968
3977 9023
TIME...MOT...LOC 2143Z 290DEG 36KT 4030 8962 3982 9014
GEELHARTLocal storm report, Nov 2, 4:55 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
455 PM CDT WED NOV 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL 3 E CREVE COEUR 40.64N 89.54W
11/02/2016 M1.25 INCH TAZEWELL IL MESONET
ON I-74 MM 98
&&
25Local storm report, Nov 2, 4:56 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
456 PM CDT WED NOV 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL FARMINGTON 40.70N 90.00W
11/02/2016 M0.75 INCH FULTON IL EMERGENCY MNGR
0400 PM HEAVY RAIN KNOXVILLE 40.91N 90.29W
11/02/2016 M1.33 INCH KNOX IL MESONET
TOTAL SO FAR TODAY
0405 PM HAIL HANNA CITY 40.69N 89.79W
11/02/2016 M1.25 INCH PEORIA IL MESONET
0419 PM HAIL PEORIA INTERNATIONAL AI 40.67N 89.68W
11/02/2016 M1.00 INCH PEORIA IL EMERGENCY MNGR
0422 PM HAIL NORTH PEKIN 40.62N 89.62W
11/02/2016 M0.88 INCH TAZEWELL IL FIRE DEPT/RESCUE
NICKEL SIZE HAIL COVERING THE GROUND
0427 PM HAIL 3 E CREVE COEUR 40.64N 89.54W
11/02/2016 M1.25 INCH TAZEWELL IL MESONET
ON I-74 MM 98
0428 PM HAIL GROVELAND 40.61N 89.53W
11/02/2016 M1.00 INCH TAZEWELL IL EMERGENCY MNGR
0430 PM TSTM WND GST MORTON 40.61N 89.47W
11/02/2016 E50.00 MPH TAZEWELL IL NWS EMPLOYEE
0430 PM HAIL MORTON 40.61N 89.47W
11/02/2016 M0.75 INCH TAZEWELL IL NWS EMPLOYEE
0435 PM HAIL 1 E MORTON 40.61N 89.45W
11/02/2016 M1.50 INCH TAZEWELL IL TRAINED SPOTTER
0435 PM TSTM WND GST 1 W MORTON 40.61N 89.49W
11/02/2016 M53.00 MPH TAZEWELL IL EMERGENCY MNGR
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 10:21 AM CDT | Special Weather Statement | ILX | Woodford | 39 min |
| Nov 2, 11:11 AM CDT | Special Weather Statement | ILX | Woodford | 19 min |
| Nov 2, 11:33 AM CDT | Special Weather Statement | ILX | McLean | 27 min |
| Nov 2, 1:55 PM CDT | Special Weather Statement | ILX | Vermilion | 35 min |
| Nov 2, 2:42 PM CDT | Special Weather Statement | ILX | Knox | 48 min |
| Nov 2, 3:11 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 34 min |
| Nov 2, 3:32 PM CDT | Special Weather Statement | ILX | Fulton | 28 min |
| Nov 2, 3:43 PM CDT | Severe Thunderstorm Warning | ILX | Peoria | 32 min |
| Nov 2, 4:04 PM CDT | Special Weather Statement | ILX | Cass, Mason, Tazewell | 26 min |
| Nov 2, 4:08 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell | 37 min |
| Nov 2, 4:38 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 37 min |
| Nov 2, 4:43 PM CDT | Special Weather Statement | ILX | Logan, Menard, Sangamon | 32 min |
| Nov 2, 5:10 PM CDT | Tornado Warning | ILX | Christian, Logan, Macon, Sangamon | 23 min |
| Nov 2, 5:31 PM CDT | Tornado Warning | ILX | Macon | 29 min |
| Nov 2, 5:53 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean | 37 min |
| Nov 2, 5:59 PM CDT | Tornado Warning | ILX | Macon, Moultrie, Piatt, Shelby | 31 min |
| Nov 2, 6:19 PM CDT | Tornado Warning | ILX | Coles, Douglas, Moultrie | 26 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.